# SDR SIMA20120531001

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 17,981 hours, 15,148 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A15264
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3927, AFTER TAKEOFF, LANDING GEAR AIR/GND FAIL EICAS MESSAGE APPEARED WHEN LANDING GEAR RETRACTED.  AFTER LANDING GEAR RETRACTED E1-2 REV DISAGREE EICAS MESSAGE APPEARED.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  DURING APPROACH WHEN GEAR SELECTED DOWN, E 1-2 REV DISAGREE DISAPPEARED AND GEAR INDICATIONS SHOWED DOWN AT THE SAME TIME ALONG WITH THE CONTINUING "LG AIR/GND FAIL" BEING DISPLAYED.  DID A "LOW PASS" OVER FIELD AND THE TOWER SAID THE GEAR APPEARED NORMAL. ON SECOND APPROACH THE INITIAL TOUCHDOWN OF THE MAINS WERE NORMAL THEN WHEN NOSEWHEEL TOUCHED AIRCRAFT SWERVED RIGHT. AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NLG WEIGHT ON WHEELS PROXIMITY SWITCH IAW AMM 32-63-02.  OPS CHECKED GOOD AND  THRUST REVERSERS OPS CHECKED GOOD IAW AMM 78-31-01. AIRCRAFT RETURNED TO SERVICE.
